# SDR 9JLA2013110406378

- Difficulty date: October 12, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N800FL
- Make and model: Raythn HAWKER800
- Aircraft serial: 258005
- Aircraft time: 12,549 hours, 10,204 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4202203
- Part serial: BG638
- Condition: Failed
- Location: Hyd System
- Part time: 770 hours, 523 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED THAT THE RT ENGINE DRIVEN HYDRAULIC PUMP LOW PRESSURE LIGHT CAME ON IN FLIGHT. TROUBLESHOT AND IDENTIFIED THE RT ENGINE DRIVEN HYDRAULIC PUMP AS DEFECTIVE.  REMOVED PUMP, AND INSTALLED AN O/H PUMP.  LEAK AND OPS CHECKED SATISFACTORY.
